MathSciNet Relay Station
MathSciNet bibliographic data
MR1712921 (2001f:55015) 55P60 (55P42 55U35)
Dwyer, William G.; Palmieri, John H. Ohkawa's theorem: there is a set of Bousfield classes. Proc. Amer. Math. Soc. 129 (2001), no. 3, 881–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement